# SDR CALA2015112300941

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 81,632 hours, 8,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 322AR TO FUSELAGE AREA, FOUND SEVERAL AREAS OF CHAFING, INTERIM REPAIR DOUBLER INSTALLED STATION 2108 - 2150, STRINGER 1L - 4R IAW ECRA 5300-02264.
